# SDR 97ZZZX320

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Misdrilled
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ATW - REF RIL HC571H9033 AT POSITIONS LT WING RIB 2 OTBD HOLE 'A' AT STRS 2 AND 5 AND RT WING RIB 2 INBD STR 2 HOLE 'E' AND RT WING RIB 2 OTBD STR 5 HOLE 'A' HAVE BEEN OVERSIZED TO .3750 INCH TO ACCEPT A MRL3210-12 FASTENER.  REF 9002.  CORRECTIVE ACTION:  INSTALLED OVERSIZED MRL3210-12 FASTENER IN FUEL TANK WING STRINGERS.  RT WING 2E, RT CTR 5A BOTH AT RIB 2, LT WING 2A AND 5A, BOTH AT RIB 2.
